| Model Number |
1000354 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that occlusion alarms occurred.Reportedly, the customer had been using the same cartridge and infusion set for over 2 days using humalog insulin.Tandem customer technical support informed customer that humalog insulin is indicated for use with tandem supplies for 2 days.Customer changed cartridge only and resumed insulin to address the issue.There was no reported adverse impact to the customer¿s blood glucose level.